# SDR KCSA101132

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 111,017 hours, 15,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2044 LBL 4 CORROSION ON FLOOR SUPPORT BOTTOM SIDE.
